# SDR CA021115004

- Difficulty date: October 5, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 7,034 hours
- Engine: Pwa JT15D4
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 555211060
- Condition: Separated
- Location: Rt Eng Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) RT ENGINE ANTI-ICE VALVE REPLACED, INVESTIGATION SHOWS THAT INNER HALF OF LOWER COWLING FASTENERS NOT SECURED. AIRCRAFT DEPARTED YVR, CREW NOTICED A 'BANG' AND THEN A CONSTANT VIBRATION, GOING THROUGH 8,000 FT, CLIMBING OUT.  CREW CONTINUED TO CLIMB THROUGH 15,000 FT, BEFORE DECLARING AN EMERGENCY AND RETURNING TO YVR AND COMPLETING A NORMAL LANDING ON RUNWAY 12.  INVESTIGATION SHOWED RT LOWER ENGINE COWLING PARTIALLY DETACHED FROM AIRCRAFT AND SKIN KINKED AND BENT, AND FORWARD OUTER FASTENER HOLES TORN.
